Exposure with low risk during PEP
May 14, 2012
Hi Doctor, I have started my PEP treatment for 10 days. Yesterday, when I rode a motorbike, I was riding a motorbike and received a spit from a stranger on street. At that time, I just noted that it was on my lips, which were intact. I, however, was not sure whether there was any spit in my mouth (such spit may contain some blood). Please advise whether I should extend the days of PEP (Zidovudin and Lamivudin) or use any other type of PEP.
Response from Dr. Young
You're exposure poses no significant risk, especially since you were already taking PEP. No change in your regimen is necessary.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Burning Penis A Symptom Of Ars?
- Loose Stool Sign Of HIV Infection
- Itchy Skin After Unprotected Vaginal Sex Sign Of HIV AIDS
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- Red Eyes After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.